MathSciNet Relay Station
MathSciNet bibliographic data
MR1974504 (2004d:65140) 65N30 (46E35)
Brenner, Susanne C. Poincaré-Friedrichs inequalities for piecewise $H\sp 1$ functions. SIAM J. Numer. Anal. 41 (2003), no. 1, 306–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement